MathSciNet Relay Station
MathSciNet bibliographic data
MR953003 03C40 (03C60 12L12)
Delon, Françoise Définissabilité avec paramètres extérieurs dans ${\bf Q}_p$ et ${\bf R}$. (French) [Definability with external parameters in ${\bf Q}_p$ and ${\bf R}$] Proc. Amer. Math. Soc. 106 (1989), no. 1, 193–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement